# SDR ASAA2018011823244

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 60,459 hours, 27,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Iced
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT L2 DOOR DIFFICULT TO OPEN. GROUNDED - YES. FOUND ICE ON SNUBBER SHAFT. REMOVED ICE, CLEANED, INSPECTED AND LUBED, OPS CHKD GOOD.
